Research Group of Prof. Dr. M. Griebel
Institute for Numerical Simulation
maximize


@article{Griebel.Rieger:2017,
  author = {M. Griebel and C. Rieger},
  title = {{Reproducing kernel Hilbert spaces for parametric partial
		  differential equations}},
  annote = {article, inspreprint},
  inspreprintnum = {1511},
  year = {2017},
  note = {also available as INS Preprint No. 1511},
  journal = {SIAM/ASA J. Uncertainty Quantification},
  volume = {5},
  pages = {111-137},
  doi = {10.1137/15M1026870},
  pdf = {http://wissrech.ins.uni-bonn.de/research/pub/rieger/1511.pdf 1}
}